Optimality conditions for a quasilinear problem with partial differential equations in the presence of phase constraints
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 37-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a7,
author = {Yu. P. Krivenkov},
title = {Optimality conditions for a quasilinear problem with partial differential equations in the presence of phase constraints},
journal = {Doklady Akademii Nauk},
pages = {37--41},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a7/}
}
TY - JOUR AU - Yu. P. Krivenkov TI - Optimality conditions for a quasilinear problem with partial differential equations in the presence of phase constraints JO - Doklady Akademii Nauk PY - 1979 SP - 37 EP - 41 VL - 249 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a7/ LA - ru ID - DAN_1979_249_1_a7 ER -
Yu. P. Krivenkov. Optimality conditions for a quasilinear problem with partial differential equations in the presence of phase constraints. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 37-41. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a7/